# SDR AWXA200601683

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 747 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER CLIP CRACKED, BS 747, S4L.  REPLACED CRACKED STRINGER CLIP, BS 747, S4L IAW B737-300 SRM 51-40-02-0G FIG 8 AND B737-300 SRM 51-40-02-0G PAR 7-D FIGS 3, 8, 12.
